# SDR SWIA201743344

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 33,435 hours, 28,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD 2 PRESSURE DURING FINAL APPROACH.  HYD 2 LOW PRESSURE CAUTION MESSAGE.  CAPTAIN DECLARED AN EMERGENCY. REMOVED AND REPLACED A BLOWN O-RING IAW AMM.
